Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 425867, 9 pages
http://dx.doi.org/10.1155/2012/425867
Research Article

A Family of Three-Point Methods of Ostrowski's Type for Solving Nonlinear Equations

Department of Mathematics, Faculty of Electronic Engineering, University of Niš, 18000 Niš, Serbia

Received 6 October 2011; Accepted 24 November 2011

Academic Editor: Vu Phat

Copyright © 2012 Jovana Džunić and Miodrag S. Petković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964.
  2. A. M. Ostrowski, Solution of Equations and Systems of Equations, Academic Press, New York, NY, USA, 1960.
  3. R. Thukral and M. S. Petković, “A family of three-point methods of optimal order for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2278–2284, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. W. Bi, Q. Wu, and H. Ren, “A new family of eighth-order iterative methods for solving nonlinear equations,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 236–245, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Google Scholar · View at Zentralblatt MATH
  6. L. Liu and X. Wang, “Eighth-order methods with high efficiency index for solving nonlinear equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3449–3454, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. Bi, H. Ren, and Q. Wu, “Three-step iterative methods with eighth-order convergence for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 105–112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Džunić, M. S. Petković, and L. D. Petković, “A family of optimal three-point methods for solving nonlinear equations using two parametric functions,” Applied Mathematics and Computation, vol. 217, no. 19, pp. 7612–7619, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. H. Geum and Y. I. Kim, “A uniparametric family of three-step eighth-order multipoint iterative methods for simple roots,” Applied Mathematics Letters, vol. 24, no. 6, pp. 929–935, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. Neta, “A new family of higher order methods for solving equations,” International Journal of Computer Mathematics, vol. 14, no. 2, pp. 191–195, 1983. View at Google Scholar · View at Zentralblatt MATH
  11. B. Neta and M. S. Petković, “Construction of optimal order nonlinear solvers using inverse interpolation,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2448–2455, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. S. Petković, “On a general class of multipoint root-finding methods of high computational efficiency,” SIAM Journal on Numerical Analysis, vol. 47, no. 6, pp. 4402–4414, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. D. Petković, M. S. Petković, and J. Džunić, “A class of three-point root-solvers of optimal order of convergence,” Applied Mathematics and Computation, vol. 216, no. 2, pp. 671–676, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. R. Sharma and R. Sharma, “A new family of modified Ostrowski's methods with accelerated eighth order convergence,” Numerical Algorithms, vol. 54, no. 4, pp. 445–458, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. X. Wang and L. Liu, “New eighth-order iterative methods for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 234, no. 5, pp. 1611–1620, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH